# SDR GAIA00643

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:DURING A ROUTINE MAINTENANCE CHECK, BS1342 CHORD VERTICAL ATTACH ANGLE CRACKED HORIZONTALLY THROUGH RADIUS AT WL 265, LBL 15.   CORRECTIVE ACTION: ACCOMPLISHED BS1342 CHORD VERTICAL ATTACH ANGLE WELDING REPAIR IAW AVITAS ENGINEERING REPAIR ORDER FASI-001R03 8110-3, ISSUED OCTOBER 2, 2000. THE AIRCRAFT WAS RETURNED TO SERVICE.
